Author Topic: Gabapentin (Neurontin) Withdrawl Support Group  (Read 150933 times)

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #20 on: July 04, 2013, 04:35:43 pm »
Hey, [...]! This is only my opinion, but you are only 150 days out from [...]. Benzo withdrawal can last SO much longer than this. Also, the symptoms change from time to time. The other thing that I am beginning to feel about myself is that I blame a symptom on something I eat or do, when it probably is just a coincidence. Would have happened any way. That's why I feel, in my opinion, that your symptoms could still be benzo withdrawal. Thanks for your response and opinions! We have  to stick together in this!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #21 on: July 05, 2013, 12:29:41 am »
ok i'm here, i found it...wow lots of people are here, i should get some good info...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #22 on: July 05, 2013, 01:14:10 am »
Welcome cagr,

Glad you found us. Have a great night and ask away any questions.  I [...] your Dr appointment goes well.

Heal good...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #23 on: July 05, 2013, 01:18:04 am »
hi [...] - i have a great dr i can just email him and ask him for the best way to taper..sometimes lack of sleep doesn't allow me to make the smartest decisions, i had no idea that this drug would have an impact on me...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #24 on: July 05, 2013, 02:22:45 pm »
hi [...]'s - i decreased my dosage of gabapentin last night one 400 mg capsule and i opened another 400 mg capsule and poured 1/2 out, so i guess i took 600 mg, which decreased my dosage from 800 to 600 (maybe) and i have to say i feel great today, no sx's i got up and did a little house and have so much energy today...

maybe another window???? :) :) :) :) :) :) :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #25 on: July 05, 2013, 05:29:13 pm »
Enjoy the great feeling.  Way to go...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #26 on: July 05, 2013, 05:35:32 pm »
thanks [...] - it's so nice...maybe it was the gabapentin that was making me feel crappy, i don't know, but i slept the same, no night sweats that was nice, time will only tell...taking it easy today..

what are your sx's?? just curious
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #27 on: July 05, 2013, 05:43:01 pm »
Hi I had been to another forum on the internet and found someone saying epsom salt was helpful for reducing withdrawal sxs from Neurontin withdrawal. The site is surviving antidepressants.  Here is the link to it. It appears epsom salt is magnesium sulfate and the magnesium in it was helpful.

http://survivingantidepressants.org/index.php?/topic/2605-rebelmaven-gabapentin-neurontin-withdrawal-taper/page-11?hl=%2Bepsom+%2Bsalt#entry34949
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #28 on: July 05, 2013, 06:05:56 pm »
My sxs are getting alot better now that I am off Neurontin.  Neurontin gave me night sweat, burning face, feet and ear, dry eyes, light sensitvie, vertgo, inner vibration, Akathisia,   nasuse, could hardly eat, no sleep, brain could not think and spots all over my body and the list goes on... My current sxs I am dealing with are below . 1-10 rating being 10 very bad, 1 being good.(above were all 10s)

1. Inner vibration....4
2. Light sensitivity....4
3. Dry eyes....2
4. Blurry vision....5
5. Burning face...0 yahoo
6. Burning feet..only happens at night for about 3 hrs..weird
7. Insomnia... 6
8. Close my teeth together...0 yahoo
9. Teeth pain...5
10. Spots all over my body...4

Cagr...How long were you on Neurontin?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #29 on: July 05, 2013, 06:08:07 pm »
Thanks [...] ... I will go check it out
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.